# SDR WRNA200200004

- Difficulty date: August 22, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N311EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1012
- Aircraft time: 56,837 hours, 25,386 cycles
- System (JASC): 2213 · Flight Controller
- Part: Computer
- Part number: 7876639001
- Part serial: 115
- Condition: Unserviceable
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

During Climb to cruise altitude Both Mach Feel Fail Lights came on. Fuel dump procedures carried out for Max landing wt (26K lbs dumped). Aircraft landed normal and returned to base.Corrective Action: Removed and replaced Trim Augmentation Computer. Op's check satisfactory I/A/W 22-13-01. Aircraft returned to service.
